MAUDE Adverse Event Report: FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL

FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL
Model Number SS085075M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolus (1830)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician confirmed the stroke was not related to the introducer sheath and there are no alleged deficiencies regarding the device.The results of the investigation are inconclusive as the device was not returned for analysis.A review of the device history record was not possible as the lot number was not reported.Per the ifu, embolism and stroke are associated risks with the use of this device.The ifu contains contraindications against use of this device for those with recent cerebral vascular accidents or embolic events.
 
Event or Problem Description
It was reported that while using the catheter introducer sheath the patient had a stroke while going transseptal.The physician was able to confirm that the stroke was not related to the introducer sheath and there are no alleged deficiencies regarding the device.

Brand Name
STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL
Common Device Name
STEERABLE INTRODUCER SHEATH
Manufacturer (Section D)
FREUDENBERG MEDICAL, LLC
2301 centennial blvd
jeffersonville IN 47130 8975
MDR Report Key9607957
Report Number1000121130-2020-00001
Device Sequence Number19517738
Product Code DYB
UDI-Device Identifier00850004312025
UDI-Public00850004312025
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K191190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSS085075M
Device Catalogue NumberPN1008533-002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;